jlf101

John L. Farber, MD

Contact Dr. Farber

132 South 10th Street
Main Building, Suite 285
Philadelphia, PA 19107

(215) 503-5028
(215) 923-2218 fax

Most Recent Peer-reviewed Publications

  1. Membranous nephropathy in the kidney allograft
  2. Rapidly Fatal Hemophagocytic Lymphohistiocytosis Developing Within Six Days Following Deceased-Donor Renal Transplantation: Case Report
  3. Hemophagocytic lymphohistiocytosis: an update for nephrologists
  4. Correlation of acute tubular injury in reperfusion biopsy with renal transplant outcomes
  5. Zinc intake, microRNA dysregulation, and esophageal cancer
  6. MicroRNA dysregulation and esophageal cancer development depend on the extent of zinc dietary deficiency
  7. Humoral Immune Response and Allograft Function in Kidney Transplantation
  8. Humoral immunity in renal transplantation: Epitopes, Cw and DP, and complement-activating capability - an update
  9. Repression of esophageal neoplasia and inflammatory signaling by anti-MIR-31 delivery in vivo
  10. Posttransplantation normoglycemic diabetic nephropathy: The role of the allograft insulin resistance-a case report
  11. Sensitization, pathologic, and imaging findings comparing symptomatic and quiescent failed renal allografts
  12. The specificity of acute and chronic microvascular alterations in renal allografts
  13. GSK-3α is a central regulator of age-related pathologies in mice
  14. Dietary zinc deficiency fuels esophageal cancer development by inducing a distinct inflammatory signature
  15. Dysregulation of miR-31 and miR-21 induced by zinc deficiency promotes esophageal cancer
  16. CDK4/6 inhibition antagonizes the cytotoxic response to anthracycline therapy
  17. Peritransplant kidney biopsies: Comparison of pathologic interpretations and practice patterns of organ procurement organizations
  18. Tacrolimus-induced thrombotic microangiopathy: Natural history of a severe, acute vasculopathy
  19. Segmental arterial mediolysis: Report of 2 cases and review of the literature
  20. Sirolimus-induced pneumonitis complicated by pentamidine-induced phospholipidosis in a renal transplant recipient: A case report